# SDR IPXA2017030614758

- Difficulty date: February 26, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AAM7037501
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY BS 715, LONGERON 27L, PNEUMATIC DUCT SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW AMM 20-50-02-910-801.
